# SDR CALA2018022000700

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 39,608 hours, 13,953 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 342658
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED BURNING SMELL FOR ABOUT 30 SECONDS AT CRUISE. SMELLED OF BURNING RUBBER. PERFORMED AMM TASK 05-51-26-800-801C1. THE ONLY ANOMALY FOUND WAS A BURNING ODOR COMING FROM THE FIRST OFFICER’S KIT LIGHT. R/R FIRST OFFICERS FLIGHT KIT/READING LIGHT (GRIMES LIGHT) IAW WDM 33-17-11, OPS NORMAL. ORIGINAL LIGHT ASSEMBLY HAS A BURNED ODOR AND WORKS INTERMITTENTLY.
